NONAUTONOMOUS TRANSCRITICAL AND PITCHFORK BIFURCATIONS IN IMPULSIVE SYSTEMS


Creative Commons License

AKHMET M. , Kashkynbayev A.

MISKOLC MATHEMATICAL NOTES, vol.14, no.3, pp.737-748, 2013 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 14 Issue: 3
  • Publication Date: 2013
  • Doi Number: 10.18514/mmn.2013.826
  • Title of Journal : MISKOLC MATHEMATICAL NOTES
  • Page Numbers: pp.737-748
  • Keywords: nonautonomous bifurcation theory, impulsive differential equations, attractive solution, repulsive solution, Pitchfork bifurcation, transcritical bifurcation, SYNCHRONIZATION, NETWORKS

Abstract

For the first time analogues of nonautonomous transcritical and pitchfork bifurcations are investigated for impulsive systems.